# SDR ASAA040122B

- Difficulty date: March 24, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 69434561
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON STRAP AT NUT-PLATE LOCATION AT BS 842-852, RBL 19.5 AND WL 155. REPAIRED IAW SRM.  (M)
